Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling a knot in stomach, painful to touch. Flutters in abdomen, sleeplessness, tiredness, no periods. Reason?

I have been feeling a knot in my stomach and it hurts on both sides if I touch it in the morning and at night. Sometimes I feel flutters in the lower stomach. I have been under a lot of stress since October of 2012 and haven t seem to get my period back. No I don t feel any cravings for food, have been tired every day for 7 years at the same time. It s painful, that I can t even get sleep.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you should get an ultrasound done of your abdomen to see whether you are having pregnancy ,if it is abnormal pregnancy(in the tube).Also whether you are having some growth in abdomen.After knowing ultrasound report can I come to a conclusion if you are suffering from Menopausal Syndome , or pregnancy related symptoms or weakness due to some tumour.
Answered: Fri, 15 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor